On some n -starlike integral operators

Kunle Oladeji Babalola

Kragujevac Journal of Mathematics (2010)

  • Volume: 34, Issue: 34, page 61-71
  • ISSN: 1450-9628

How to cite


Kunle Oladeji Babalola. "On some $n$-starlike integral operators." Kragujevac Journal of Mathematics 34.34 (2010): 61-71. <http://eudml.org/doc/252661>.

author = {Kunle Oladeji Babalola},
journal = {Kragujevac Journal of Mathematics},
keywords = {analytic and univalent functions; convex functions; Sălăgean derivatives},
language = {eng},
number = {34},
pages = {61-71},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {On some $n$-starlike integral operators},
url = {http://eudml.org/doc/252661},
volume = {34},
year = {2010},

AU - Kunle Oladeji Babalola
TI - On some $n$-starlike integral operators
JO - Kragujevac Journal of Mathematics
PY - 2010
PB - Prirodno-matematički fakultet Kragujevac
VL - 34
IS - 34
SP - 61
EP - 71
LA - eng
KW - analytic and univalent functions; convex functions; Sălăgean derivatives
UR - http://eudml.org/doc/252661
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.